# SDR DALA2023040502622

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 A.A. A.D 5210-01065-03-2R INITIAL INSPECTION: CRACK CHORD AT UPPER HINGE CUTOUT OF R2 DOOR, CORRECTIVE ACTION: CHORD AT UPPER HINGE CUTOUT OF R2 DOOR WAS REPAIRED PER B757-200 SRM 52-10-02-2R (2699142)
